Unbounded Jacobi Matrices with Empty Absolutely Continuous Spectrum

Tom 56 / 2008

Petru Cojuhari, Jan Janas Bulletin Polish Acad. Sci. Math. 56 (2008), 39-51 MSC: Primary 47B36; Secondary 47A75. DOI: 10.4064/ba56-1-5

Streszczenie

Sufficient conditions for the absence of absolutely continuous spectrum for unbounded Jacobi operators are given. A class of unbounded Jacobi operators with purely singular continuous spectrum is constructed as well.

Autorzy

  • Petru CojuhariDepartment of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30
    30-059 Krak/ow, Poland
    e-mail
  • Jan JanasInstitute of Mathematics
    Polish Academy of Sciences
    /Sw. Tomasza 30
    31-027 Krak/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek